ScholarSpace will be brought offline for upgrades on Wednesday December 9th at 11AM HST. Service will be disrupted for approximately 2 hours. Please direct any questions to

Item Description

Show full item record

Title: Distribution, Morphometry, and Seasonal Biology of the Planktonic Copepods, Calanus tenuicornis and C. lighti, in the Pacific Ocean 
Author: Mullin, Michael M.
Date: 1969-10
Publisher: University of Hawai'i Press
Citation: Mullin MM. 1969. Distribution, morphometry, and seasonal biology of the planktonic copepods, Calanus tenuicornis and C. lighti, in the Pacific Ocean. Pac Sci 23(4): 438-446.
Abstract: The ecology of sympatric, congeneric species
has been extensively studied on the supposition
that such species require rather similar resources
and are therefore potential competitors when
they co-occur. The pelagic environment is of
great areal extent, low faunal diversity, and
high physical homogeneity in comparison with
terrestrial environments, and hence the nature
of the niches of closely related, oceanic species
of zooplankton is of some interest (Mullin,
1967). The present investigation concerns the
geographical and vertical distribution of two
such species, the question of character displacement
in size of body and mouthparts, and the
extent to which the two species have different
breeding seasons.
ISSN: 0030-8870

Item File(s)

Files Size Format View
v23n4-438-446.pdf 1.241Mb PDF View/Open

This item appears in the following Collection(s)


Advanced Search


My Account